# SDR CALA2017020300238

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 72,033 hours, 8,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND L4 DOOR FWD DOOR SILL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS AND FOUND GOOD IAW AMM 33-51-962-031 REV 182.
